# SDR W8PA960046

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FORWARD GALLEY DOORWAY CUT-OUT UPPER CORNERS PER SB 737-53-116, FOUND 1 INCH CRACK IN UPPER AFT CORNER AND 2 CRACKS IN UPPER FORWARD CORNER.  REPAIRED IAW SB 737-53-1116.  (X)

## Service documents this report cites (2) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-116](https://openairdocs.org/service-documents/boeing/sb-737-53-116.md). Cited as "SB 737-53-116"
- [Boeing SB 737-53-1116](https://openairdocs.org/service-documents/boeing/sb-737-53-1116.md). Cited as "SB 737-53-1116". OpenAirDocs has a copy of revision 3
